# SDR SWAA2020081203451

- Difficulty date: July 22, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 54,635 hours, 32,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CARGO TRACK, BS 767, RBL 13.84 IN THE AFT CARGO COMPARTAMENT.   PERFORMED A REPAIR TO THE CARGO TRACK LOCATED BETWEEN BS 727E TO 787, RBL 13.84 IAW SRM 53-00-53-2R-3, REPAIR 3, ALTERNATIVE 1-2, AND DRAWING 146A7500, REV AL
